# SDR VNAA202503070014

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 7,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033045
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMB.   UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMB WAS REPAIRED PER REO 670-53-11-509 REV -E AND REO 670-53-11-1943 REV - -.
